# SDR IPXA2B71836

- Difficulty date: February 17, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747-400
- Aircraft serial: 1
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 4A303722
- Part serial: 393
- Condition: Low Pressure
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE PRESSURE READS IN YELLOW RANGE ON GAUGE.   REMOVED FLOOR MOUNTED ESCAPE SLIDE BOTTLE AND INSTALLED SERVICEABLE ASSY, REF MM 25-68-04-2.  PRESSURE GOOD.
